# SDR AALA961314

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM O KEEL BEAM STATION 800.  REMOVED CORROSION AND INSTALLED WEB REPAIR DOUBLER PER SRM 51-40-2 PAGE 6 AND EDGE SEALED.  (M)
